MAUDE Adverse Event Report: ALPHATEC SPINE, INC. T25 SELF RETAINING DRIVER (STAINLESS STEEL); HXX

ALPHATEC SPINE, INC. T25 SELF RETAINING DRIVER (STAINLESS STEEL); HXX
Model Number 87013
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The instrument has not been returned for evaluation.Upon the receipt of additional information and/or the return of the illico tap a follow-up report will be submitted.
 
Event or Problem Description
While inserting the screw into the pedicle, the tip of the t25 driver broke off in the head of the screw.The surgery was completed successfully.Everything was removed from the patient and the patient was not harmed in the process.

Brand Name
T25 SELF RETAINING DRIVER (STAINLESS STEEL)
Common Device Name
HXX
Manufacturer (Section D)
ALPHATEC SPINE, INC.
5818 el camino real
carlsbad CA 92008
MDR Report Key7906614
Report Number2027467-2018-00070
Device Sequence Number941154
Product Code HXX
UDI-Device Identifier00844856069589
UDI-Public(01)00844856069589(10)687002S2
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87013
Device Catalogue Number87013
Device Lot Number687002S2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR